# SDR SWAA2020110227084

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 31,197 hours, 18,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT EXIT ROW INOPERABLE.  REMOVED AND REPLACED BATTERY PACK AT ROW 15 ABC FOR EMERGENCY LIGHTS, IAW AMM 33-51-06.
